The complex Ginzburg Landau equation in kerr and parabolic law media

Esma Ates

Abstract


This paper study the complex Ginzburg-Landau equation with two different forms of nonlinearity. The Jacobi elliptic ansatz method is used to obtain the optical soliton solutions of this equation in the kerr and parabolic law media. Bright and dark optical soliton solutions are acquired as well as Jacobi elliptic function solutions. The existence criteria of these solutions are also indicated.


Keywords


Solitons; Jacobi elliptic functions; complex Ginzburg-Landau equation

Full Text:

PDF

References


Aranson, I.S., Kramer, L. (2002). The world of the complex Ginzburg-Landau equation. Reviews of Modern physics, 74(1) 99–143.

Cross, M.C., Hohenberg, p.C. (1993). pattern formation outside of equilibrium. Reviews of Modern physics, 65(3) 851.

Matsuo, T., Furihata, D. (2001). Dissipative or conservative finite-difference schemes for complex-valued nonlinear partial differentialequations. Journal of Computational physics,171(2) 425–447.

Ginzburg, V.L., Landau, L.D. (1950). On the theory of superconductivity. Zhurnal Eksperimentalnoii Teoreticheskoi Fiziki, 20 1064–1082.

Biswas, A. (2018). Chirp-free bright optical solitons and conservation laws for complex Ginzburg-Landau equation with three nonlinear forms. Optik - International Journal for Light and Electron Optics, 174, 207–215.

Mirzazadeh, M., Ekici, M., Sonmezoglu, A., Eslami, M., Zhou, Q., Kara, A.H., Milovic, D., Majid, F.B., Biswas, A., Belic, M. (2016). Optical solitons with complex Ginzburg-Landau equation. Nonlinear Dynamics 85(3),1979-2016.

Biswas, A., Yildirim, Y., Yasar, E., Triki, H.,Alshomrani, A. S., Ullah, M. Z., Zhou, Q., Moshokoa, S. p., Belic, M. (2018). Optical soliton perturbation with complex Ginzburg– Landau equation using trial solution approach. Optik, 160, 44–60.

Biswas, A., Yildirim, Y., Yasar, E., Triki, H., Alshomrani, A.S., Ullah, M.Z., Belic, M. (2018). Optical soliton perturbation for complex Ginzburg–Landau equation with modified simple equation method. Optik, 158, 399– 415.

Akram, G., Mahak, N. (2018). Application of the first integral method for solving (1+1) dimensional cubic-quintic complex Ginzburg- Landau equation. Optik, 164, 210–217.

Biswas, A., Alqahtani, R.T. (2017). Optical soliton perturbation with complex Ginzburg- Landau equation by semi-inverse variational principle. Optik, 147, 77–81.

Shwetanshumala, S. (2008). Temporal solitons of modified complex Ginzburg Landau equation. progress In Electromagnetics Research, 3, 17–24.

Arshed, S. (2018). Soliton solutions of fractional complex Ginzburg-Landau equation with Kerr law and non-Kerr law media. Optik, 160, 322-332.

Baskonus, H.M. (2019). Complex Soliton Solutions to the Gilsonpickering Model. Axioms, 8(1), 18.

Ilhan, O.A., Esen, A., Bulut H., Baskonus H.M. (2019). Singular Solitons in the pseudoparabolic Model Arising in Nonlinear Surface Waves. Results in physics, 12, 1712–1715.

Cattani, C., Sulaiman, T.A., Baskonus H.M., Bulut, H. (2018). Solitons in an inhomogeneous Murnaghan’s rod. European physical Journal plus, 133(228), 1-12.

Baskonus, H.M., Sulaiman, T.A., Bulut, H. (2018). Dark, bright and other optical solitons to the decoupled nonlinear Schr¨odinger equation arising in dual-core optical fibers. Optical and Quantum Electronics, 50(4),1-12.

Ciancio A., Baskonus, H.M., Sulaiman, T.A., Bulut, H. (2018). New Structural Dynamics of Isolated Waves Via the Coupled Nonlinear Maccari’s System with Complex Structure. Indian Journal of physics, 92(10), 1281– 1290.

Ilhan, O.A., Sulaiman, T.A., Baskonus H.M., Bulut, H. (2018). On the New Wave Solutions to a Nonlinear Model Arising in plasma physics. European physical Journal plus, 133(27), 1-6.

Yel, G., Baskonus H.M., Bulut, H. (2017). Novel archetypes of new coupled Konno– Oono equation by using sine–Gordon expansion method. Optical and Quantum Electronics 49(285), 1-10.

Baskonus H.M., Bulut, H., Sulaiman, T.A. (2017). New Complex and Hyperbolic Functio Solutions to the Generalized Double Combined Sinh-Cosh-Gordon Equation. AIp Conf. proc. 1798, 1-9.

Baskonus H.M. (2016). New acoustic wave behaviors to the Davey–Stewartson equation with power-law nonlinearity arising in fluid dynamics, Nonlinear Dynamics, 86(1), 177– 183.




DOI: http://dx.doi.org/10.11121/ijocta.01.2020.00813

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 Esma Ates

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

footer_771

   ithe_170     crossref_284         ind_131_43_x_117_117  Scopus  EBSCO_Host    ULAKBIM    PROQUEST   ZBMATH more...